# SDR 95ZZZX5152

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- System (JASC): 5260 · Entrance Stairs
- Part: Valve
- Condition: Lack Of Lube
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLH/TPA - FLT 3087 - DURING PRE-FLIGHT WALK-AROUND, FLIGHT ATTENDANT COULD NOT OPEN MAIN EXIT DOOR.  LUBED AIRSTAIR DOOR SEAL PRESSURE VALVE.
